Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the restriction of the Hermitian Eisenstein series and its applications


Authors: Shoyu Nagaoka and Yoshitugu Nakamura
Journal: Proc. Amer. Math. Soc. 139 (2011), 1291-1298
MSC (2010): Primary 11F55; Secondary 11F46
DOI: https://doi.org/10.1090/S0002-9939-2010-10562-2
Published electronically: September 2, 2010
MathSciNet review: 2748422
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a simple construction of a Siegel cusp form obtained by taking the difference between the Siegel Eisenstein series and the restricted Hermitian Eisenstein series. In addition, we present applications of the Siegel cusp form.


References [Enhancements On Off] (What's this?)

  • 1. H. Cohen, Sums involving the values at negative integers of $ L$-functions of quadratic characters. Math. Ann. 217 (1975), 271-285. MR 0382192 (52:3080)
  • 2. T. Dern, Hermitesche Modulformen zweiten Grades. Verlag Mainz, Aachen, 2001.
  • 3. T. Dern, A. Krieg, Graded rings of Hermitian modular forms of degree $ 2$, Manuscripta Math. 110 (2003), 251-256. MR 1962537 (2004b:11059)
  • 4. M. Eichler, D. Zagier, The Theory of Jacobi Forms. Birkhäuser, Boston, Basel, Stuttgart, 1985. MR 781735 (86j:11043)
  • 5. J.-I. Igusa, Siegel modular forms of genus two. Amer. J. Math. 84 (1962), 175-200. MR 0141643 (25:5040)
  • 6. J.-I. Igusa, On the ring of modular forms of degree two over $ \mathbb{Z}$. Amer. J. Math. 101 (1979), 149-183. MR 527830 (80d:10039)
  • 7. G. Kaufhold, Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion $ 2$. Grades. Math. Ann. 137 (1959), 454-476. MR 0121485 (22:12223)
  • 8. T. Kikuta, S. Nagaoka, On a correspondence between $ p$-adic Siegel-Eisenstein series and genus theta series. Acta Arithmetica 134 (2008), 111-126. MR 2429640 (2009e:11083)
  • 9. A. Krieg, The Maass space on the Hermitian half-space of degree $ 2$. Math. Ann. 289 (1991), 663-681. MR 1103042 (93d:11051)
  • 10. H. Maass, Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Dan. Vid. Selsk. 34 (1964), 1-25. MR 0171758 (30:1985)
  • 11. S. Nagaoka, On $ p$-adic Hermitian Eisenstein series. Proc. Amer. Math. Soc. 134 (2006), 2533-2540. MR 2213730 (2007h:11054)
  • 12. L. C. Washington, Introduction to Cyclotomic Fields. Springer Verlag, New York, Heidelberg, Berlin, 1982. MR 718674 (85g:11001)
  • 13. H. Yoshida, Siegel's modular forms and the arithmetic of quadratic forms. Invent. Math. 60 (1980), 193-248. MR 586427 (81m:10051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F55, 11F46

Retrieve articles in all journals with MSC (2010): 11F55, 11F46


Additional Information

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: nagaoka@math.kindai.ac.jp

Yoshitugu Nakamura
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: yoshi-nakamura@math.kindai.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2010-10562-2
Keywords: Siegel modular forms, Hermitian modular forms.
Received by editor(s): December 22, 2009
Received by editor(s) in revised form: April 16, 2010, and April 28, 2010
Published electronically: September 2, 2010
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society